# SDR 96ZZZM1387

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1186Z
- Make and model: Boeing 727-21C
- Aircraft serial: 19134
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 69218903
- Condition: Cracked
- Location: Nr 2 Eng
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: F, E, A

## Discrepancy

DURING CLIMB-OUT FROM TOLEDO, NR 2 ENGINE FIRE WARNING SOUNDED.  CREW FIRED ONE EXTINGUISHER AND SHUT DOWN THE ENGINE. AIRCRAFT LANDED UNEVENTFULLY AT TOL.  MAINTENANCE DISCOVERED 13TH STAGE BLEED SADDLE DUCT CAP (RT) FAILED AT WELD ALLOWING HOT BLEED AIR INTO THE COWLING NACELLE.  REPLACED CAP AND FIRE BOTTLE, LEAK CHECKED DUCT, AND RETURNED TO SERVICE.  (M)
